i am very much concerned about my hiarloss. i am just 21 years of age but my scalp hair is thinning very rapidly.this is genetic haiross. So, DHT plays a vital role in it.DHT is formed from testosterone with reaction with 5 alpha reductase. so reducing the amount of either of these two hormones of enzymes from my body can regrow hair in my scalpor not??? if so , how can i reduce the amounts of testosterone in my body naturally.actually, it seem that the level of testosterone in my body is also high.because i am too much masculine.tooo much of body hair and beard and broad voice.so reduction of this hormone can get me rid of two problems : 1 is hairloss and other is reductin of body hair.so please doctor ,is ther any way to decrease the amount of this hormone? i am a vegeterian too. apart from these.i have been masturbating since my age of 12.i used to masturbate almost once a day .since two months, i have decrease the number of masturbation to 3 times a week.does masturbation leads to increase in release of testosterane which finally leads to hairloos.i am desperately trying to quit masturbation but not able to.i an in great great trouble. please doc what shoul do.
i will look forward to hear from u soon. thanking u with all my respect!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.